zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positivity and stability of the solutions of Caputo fractional linear time-invariant systems of any order with internal point delays. (English) Zbl 1217.34124
Summary: This paper is devoted to the investigation of nonnegative solutions, the stability and asymptotic properties of the solutions of fractional differential dynamic systems involving delayed dynamics with point delays. The obtained results are independent of the sizes of the delays.

MSC:
34K37Functional-differential equations with fractional derivatives
34N05Dynamic equations on time scales or measure chains
34K06Linear functional-differential equations
WorldCat.org
Full Text: DOI EuDML
References:
[1] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[2] Z. Odibat, “Approximations of fractional integrals and Caputo fractional derivatives,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 527-533, 2006. · Zbl 1101.65028 · doi:10.1016/j.amc.2005.11.072
[3] Y. Luchko and R. Gorenflo, “An operational method for solving fractional differential equations with the Caputo derivatives,” Acta Mathematica Vietnamica, vol. 24, no. 2, pp. 207-233, 1999. · Zbl 0931.44003
[4] Y. F. Luchko and H. M. Srivastava, “The exact solution of certain differential equations of fractional order by using operational calculus,” Computers & Mathematics with Applications, vol. 29, no. 8, pp. 73-85, 1995. · Zbl 0824.44011 · doi:10.1016/0898-1221(95)00031-S
[5] R. C. Soni and D. Singh, “Certain fractional derivative formulae involving the product of a general class of polynomials and the multivariable H-function,” Proceedings of the Indian Academy of Sciences (Mathematical Sciences), vol. 112, no. 4, pp. 551-562, 2002. · Zbl 1010.33005 · doi:10.1007/BF02829688
[6] R. K. Raina, “A note on the fractional derivatives of a general system of polynomials,” Indian Journal of Pure and Applied Mathematics, vol. 16, no. 7, pp. 770-774, 1985. · Zbl 0577.33004
[7] A. Babakhani and V. Daftardar-Gejji, “On calculus of local fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 66-79, 2002. · Zbl 1005.26002 · doi:10.1016/S0022-247X(02)00048-3
[8] A. Ashyralyev, “A note on fractional derivatives and fractional powers of operators,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 232-236, 2009. · Zbl 1175.26004 · doi:10.1016/j.jmaa.2009.04.012
[9] B. Baeumer, M. M. Meerschaert, and J. Mortensen, “Space-time fractional derivative operators,” Proceedings of the American Mathematical Society, vol. 133, no. 8, pp. 2273-2282, 2005. · Zbl 1070.47043 · doi:10.1090/S0002-9939-05-07949-9
[10] B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480-487, 2010. · Zbl 1207.45014 · doi:10.1016/j.amc.2010.05.080
[11] F. Riewe, “Mechanics with fractional derivatives,” Physical Review E, vol. 55, no. 3, pp. 3581-3592, 1997. · doi:10.1103/PhysRevE.55.3581
[12] A. M. A. El- Sayed and M. Gaber, “On the finite Caputo and finite Riesz derivatives,” Electronic Journal of Theoretic Physics, vol. 3, no. 12, pp. 81-95, 2006.
[13] R. Almeida, A. B. Malinowska, and D. F. M. Torres, “A fractional calculus of variations for multiple integrals with application to vibrating string,” Journal of Mathematical Physics, vol. 51, no. 3, pp. 1-12, 2010. · Zbl 1309.49003 · doi:10.1063/1.3319559
[14] I. Schäfer and S. Kempfle, “Impulse responses of fractional damped systems,” Nonlinear Dynamics, vol. 38, no. 1-4, pp. 61-68, 2004. · Zbl 1097.70016 · doi:10.1007/s11071-004-3746-8
[15] F. J. Molz III, G. J. Fix III, and S. Lu, “A physical interpretation for the fractional derivative in Levy diffusion,” Applied Mathematics Letters, vol. 15, no. 7, pp. 907-911, 2002. · Zbl 1043.76056 · doi:10.1016/S0893-9659(02)00062-9
[16] M. Ilic, I. W. Turner, F. Liu, and V. Anh, “Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2248-2262, 2010. · Zbl 1193.65168 · doi:10.1016/j.amc.2010.03.060
[17] M. D. Ortigueira, “On the initial conditions in continuous-time fractional linear systems,” Signal Processing, vol. 83, no. 11, pp. 2301-2309, 2003. · Zbl 1145.94367 · doi:10.1016/S0165-1684(03)00183-X
[18] J. Lancis, T. Szoplik, E. Tajahuerce, V. Climent, and M. Fernández-Alonso, “Fractional derivative Fourier plane filter for phase-change visualization,” Applied Optics, vol. 36, no. 29, pp. 7461-7464, 1997.
[19] E. Scalas, R. Gorenflo, and F. Mainardi, “Fractional calculus and continuous-time finance,” Physica A, vol. 284, no. 1-4, pp. 376-384, 2000. · doi:10.1016/S0378-4371(00)00255-7
[20] S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, Germany, 2008. · Zbl 1154.26007
[21] J. A. Tenreiro Machado, M. F. Silva, R. S. Barbosa, et al., “Some applications of fractional calculus in engineering,” Mathematical Problems in Engineering, vol. 2010, Article ID 639801, 34 pages, 2010. · Zbl 1191.26004 · doi:10.1155/2010/639801 · eudml:226365
[22] J. Sabatier, O. P. Agrawal, and J. A. Tenreiro Machad, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, 2007. · Zbl 1116.00014
[23] L. A. Zadeh and C. A. Desoer, Linear Systems Theory: The State Space Approach, McGraw- Hill, New York, NY, USA, 1963. · Zbl 1145.93303
[24] M. Delasen, “Application of the non-periodic sampling to the identifiability and model matching problems in dynamic systems,” International Journal of Systems Science, vol. 14, no. 4, pp. 367-383, 1983. · Zbl 0511.93023 · doi:10.1080/00207728308926464
[25] M. De la Sen and N. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456-476, 2004. · Zbl 1046.34086 · doi:10.1016/j.jmaa.2003.08.048
[26] M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621-650, 2006. · Zbl 1111.93072 · doi:10.1016/j.jmaa.2005.08.038
[27] J. Chen, D. M. Xu, and B. Shafai, “On sufficient conditions for stability independent of delay,” IEEE Transactions on Automatic Control, vol. 40, no. 9, pp. 1675-1680, 1995. · Zbl 0834.93045 · doi:10.1109/9.412644
[28] M. De la Sen, “On the reachability and controllability of positive linear time-invariant dynamic systems with internal and external incommensurate point delays,” Rocky Mountain Journal of Mathematics, vol. 40, no. 1, pp. 177-207, 2010. · Zbl 1193.93078 · doi:10.1216/RMJ-2010-40-1-177
[29] M. De la Sen, “A method for general design of positive real functions,” IEEE Transactions on Circuits and Systems I, vol. 45, no. 7, pp. 764-769, 1998. · Zbl 0952.94025 · doi:10.1109/81.703845
[30] M. De la Sen, “Preserving positive realness through discretization,” Positivity, vol. 6, no. 1, pp. 31-45, 2002. · Zbl 1005.93030 · doi:10.1023/A:1012071600240
[31] M. De la Sen, “On positivity of singular regular linear time-delay time-invariant systems subject to multiple internal and external incommensurate point delays,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 382-401, 2007. · Zbl 1117.93034 · doi:10.1016/j.amc.2007.01.053
[32] M. De La Sen and S. Alonso-Quesada, “A simple vaccination control strategy for the SEIR epidemic model,” in Proceedings of the 5th IEEE International Conference on Management of Innovation and Technology (ICMIT ’10), pp. 1037-1044, June 2010. · doi:10.1109/ICMIT.2010.5492882
[33] M. De La Sen and S. Alonso-Quesada, “On vaccination control tools for a general SEIR-epidemic model,” in Proceedings of the 18th Mediterranean Conference on Control and Automation (MED ’10), pp. 1322-1328, June 2010. · doi:10.1109/MED.2010.5547865
[34] R. P. Agarwal, Y. Sun, and P. J. Y. Wong, “Existence of positive periodic solutions of periodic boundary value problem for second order ordinary differential equations,” Acta Mathematica Hungarica, vol. 129, no. 1, pp. 166-181, 2010. · Zbl 1240.34206 · doi:10.1007/s10474-010-9268-6
[35] M. De la Sen, “On Chebyshev systems and non-uniform sampling related to Caputo fractional dynamic time-invariant systems,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 846590, 24 pages, 2010. · doi:10.1155/2010/846590